# SDR QXEA0003045

- Difficulty date: November 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 6,443 hours, 9,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- FLIGHT ATTENDENT REPORTS MAIN CABIN DOOR IS HARD TO OPEN, DOOR HANDLE STIFF.  LUBED DOOR CAMS FOLLOWER AND LOCKING MECHANISM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
